MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON
Model Number US35130520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Perforation (2001)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported through the results of a clinical trial that during an angioplasty procedure in the left superficial femoral artery with a focused forced percutaneous transluminal angioplasty (pta) balloon dilatation catheter, following use of the study device pta angiography demonstrated microperforations and av fistula.The target lesion was treated with a pta balloon and adequate flow was identified.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary:the device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive, as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.( expiration date: 10/2020).
 
Event or Problem Description
It was reported through the results of a clinical trial that during an angioplasty procedure in the left superficial femoral artery with a focused forced percutaneous transluminal angioplasty (pta) balloon dilatation catheter, following use of the study device pta angiography demonstrated microperforations and av fisulta.The target lesion was treated with a pta balloon and adequate flow was identified.The current status of the patient is unknown.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8346329
Report Number2020394-2019-00134
Device Sequence Number11220896
Product Code PNO
UDI-Device Identifier00801741116803
UDI-Public(01)00801741116803
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS35130520
Device Catalogue NumberUS35130520
Device Lot NumberGFCY0575
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight70